Open Access
Translator Disclaimer
2009 An algorithm for computing the integral closure
Anurag Singh, Irena Swanson
Algebra Number Theory 3(5): 587-595 (2009). DOI: 10.2140/ant.2009.3.587

Abstract

We present an algorithm for computing the integral closure of a reduced ring that is finitely generated over a finite field.

Citation

Download Citation

Anurag Singh. Irena Swanson. "An algorithm for computing the integral closure." Algebra Number Theory 3 (5) 587 - 595, 2009. https://doi.org/10.2140/ant.2009.3.587

Information

Received: 13 November 2008; Revised: 11 May 2009; Accepted: 11 June 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1180.13010
MathSciNet: MR2578890
Digital Object Identifier: 10.2140/ant.2009.3.587

Subjects:
Primary: 13B22
Secondary: 13A35 , 13P99

Keywords: algorithm , integral closure , prime characteristic

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.3 • No. 5 • 2009
MSP
Back to Top